Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of atorvastatin oral.

Overall User Ratings

66 Total User Reviews

User Reviews

«Previous 6-10 of 25 Next»
Condition: High Cholesterol
10/29/2013 10:45:55 AM

Reviewer: 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking atorvastatin (Lipitor) for several years now, and have had no problems at all. My cholesterol has stayed low the entire time I have been taking this medication.

Condition: High Cholesterol
10/16/2013 11:56:36 AM

Reviewer: Andypt2005, 55-64 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am experiencing muscle spasm, hands shaking or tremor in both hands., tiredness. My Doctor is referring me to a neurologist.

Condition: High Cholesterol
9/8/2013 10:51:34 AM

Reviewer: Rey, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have only taken this med for 3wks and im already having back pain and ankle-shoulders I work out every day! now im always in pain

Condition: High Cholesterol
9/3/2013 9:46:30 PM

Reviewer: 65-74 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have no proof but, I believe I was suffering some memory loss with the 80MG dose. I reduced the dose to 40MG, over my MD's objection, and I think I do better in the memory department. I'm sure some memory lost is due to lack of paying attention. My cholesterol is continuing to be reduce to acceptable levels at the lower Atorvastatin dose.

Condition: High Cholesterol
8/2/2013 9:55:55 AM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I had aortic valve replacement in February and my cardiologist wanted my cholesterol level to be lower. I developed horrendous leg and foot cramps at night, and was also having ocular auras every day, sometimes twice or three times. I did have these on occasion in the past, but not to this extent. I began taking COQ10, but it didn't help. Then I reduced my dosage from 20 mg to 10 and have ... Show Full Comment

«Previous 6-10 of 25 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.